Fuzzy para - Lindelof spaces.

T. Baiju, Sunil Jacob John

Resumen


In this paper we introduce the concept of Para-Lindelof spaces in L-topological spaces by means of locally countable families of L-fuzzy sets. Further some characterizations of fuzzy para-Lindelofness and flintily para-Lindelofness in the weakly induced L-topological spaces are also obtained. More over the behavior of fuzzy para-Lindelof spaces under various types of maps such as fuzzy closed maps, fuzzy perfect maps are also investigated.

Palabras clave


L-Topology ; Fuzzy para-Lindelofness ; Flintily paraLindelofness ; Locally countable family.

Texto completo:

PDF

Referencias


Baiju, T. and Sunil Jacob John, Finitistic Spaces in L-topological spaces, Proyecciones Journal of Mathematics 28 (1), pp. 47—56, (2009).

Baiju, T. and Sunil Jacob John, Fuzzy submetacompact spaces. (communicated)

Baiju, T. and Sunil Jacob John, Subparacompactness in L-topological spaces (communicated).

Burke, D. K, Paralindelof spaces and closed mappings, Topology Proc. 5, pp. 47—57, (1980).

Burke, D. K, Refinements of locally countable collections, Topology Proc. 4, pp. 19—27, (1979).

Chang, C. L. Fuzzy Topological Spaces, J. Math. Anal. Appl. 24, pp. 182—190, (1968).

Dieudonne, J. Une generalization des espaces compact, J. Math. Pures. Appl. 23, pp. 65—76, (1944).

Fleissner, W. G, and Reed, G. M., Para-Lindelof spaces and spaces with a σ-locally countable base, Topology Proc. 2, pp. 89—110, (1977).

Greever, J. On some generalized compactness properties, Publ. Res. Inst. Math. Soc., Ser. A 4 (1), 39—49, (1968).

Hohle, U. and Rodabaugh, S. E. Mathematics of Fuzzy Sets : Logic, Topology and Measure Theory, The Hand Book of Fuzzy Set Series 3, Kluwer Academic Pub. (1999).

Kubiak, T. The topological modification of the L-fuzzy unit interval, in: S.E. Rodabaugh, E.P. Klement, U. Hohle (Eds.), Applications of Category Theory to Fuzzy Subsets, (Kluwer Academic Publishers, Dordrecht, pp. 275—305, (1992).

Lowen, R., Fuzzy Topological Spaces and Fuzzy Compactness, J. Math. Anal. Appl. 56, pp. 621—633, (1976).

Luo Mao-Kang, Paracompactness in fuzzy topological spaces, J. Math. Anal. Appl. 130 (1), pp. 55—77, (1988).

Sunil Jacob John and Baiju, T. Metacompactness in L-topological spaces, Iranian Journal of Fuzzy Systems 5 (3), pp. 71—79, (2008).

Wang, G. J. On the structure of fuzzy lattices, Acta math. Sinica 29, pp. 539—543, (1986).

Wang, G. J. Theory of L-fuzzy topological spaces, Shaanxi Normal University Pub., Xian (1988).

Ying - Ming Liu and Mao-Kang Luo, Fuzzy Topology, Advances in Fuzzy SystemsApplications and Theory Vol. 9, World Scientific, (1997).

Zadeh, L. A. Fuzzy sets, Information and Control 8, pp. 338—353, (1965).




DOI: http://dx.doi.org/10.4067/S0716-09172009000300006

Enlaces refback

  • No hay ningún enlace refback.